MathSciNet Relay Station
MathSciNet bibliographic data
MR2145387 65N30 (37J25)
Hou, Songming; Liu, Xu-Dong A numerical method for solving variable coefficient elliptic equation with interfaces. J. Comput. Phys. 202 (2005), no. 2, 411–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement